# SDR FDEA2019122089831

- Difficulty date: August 9, 2019
- Submitted: December 21, 2019
- Operation: Air carrier
- Aircraft: N360FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46636
- Aircraft time: 86,995 hours, 31,585 cycles
- Engine: Ge CF66K
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF66D
- Part serial: 451128
- Condition: Overtemp
- Location: Nr 1
- Part time: 84,013 hours, 34,086 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

PDIS  360     77-20  6391     09AUG19  MEM  OPEN  U  LOGPAGES:2977480  APPROXIMATELY 500 FEET AFTER TAKEOFF. WE RECEIVED A  LEVEL 1 ENG 1 EXEEDANCE. TEMP SHOWED 1010?,  THROTTLE 1 WAS PULLED BACK AND TEMP DECREASED INTO  A NORMAL RANGE. WAS OVERTEMP FOR APPROXIMATELY 2  SEC. ENGINE OPERATED NORMAL FOR THE REMAINDER OF  FLIGHT WHILE WE RETURNED TO MEM    REMOVED AND REPLACED THE EGT THERMOCOUPLE HARNESSES                               TO INCLUDE THE AFT, TOP RIGHT,FWD,TOP LEFT,BOTTOM                                 RIGHT,BOTTOM LEFT THERMOCOUPLE HARNESS SECTIONS.                                  AMM 77-21-01-2.ENGINES WERE RAN PER JRH, ALL                                      ENGINES RAN WITH SIMILAR EGT TEMPS AND #1 ENGINE                                  EGT WAS NORMAL
